Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

An approach to the solution of mathematical programming problems in mixed variables

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    J. F. Benders, “Partitioning procedures for solving mixed variables programming problems,” Numerische Math.,4, No. 3 (1962).

Download references

Additional information

Translated from Kibernetika, No. 2, pp. 53–57, March–April, 1977.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lebedeva, T.T., Roshchin, V.A. & Sergienko, I.V. An approach to the solution of mathematical programming problems in mixed variables. Cybern Syst Anal 13, 198–203 (1977). https://doi.org/10.1007/BF01073309

Download citation

Keywords

  • Operating System
  • Artificial Intelligence
  • System Theory
  • Programming Problem
  • Mathematical Programming